American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 201 found      Go to page: 1 2 3 4 5 6 7

[120] Michel Willem. Density of the range of potential operators . Proc. Amer. Math. Soc. 83 (1981) 341-344. MR 624926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF

[122] P. N. Srikanth and M. C. Joshi. Existence theorems for generalized Hammerstein equations . Proc. Amer. Math. Soc. 78 (1980) 369-374. MR 553379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] The index of isolated zeros of some mappings. CBMS Regional Conference Series in Mathematics 40 (1979) 83-90.
Book volume table of contents
View Article: PDF

[124] Periodic solutions of autonomous ordinary differential equations around an equilibrium. CBMS Regional Conference Series in Mathematics 40 (1979) 99-108.
Book volume table of contents
View Article: PDF

[125] Boundary value problems for second order nonlinear vector differential equations. CBMS Regional Conference Series in Mathematics 40 (1979) 51-62.
Book volume table of contents
View Article: PDF

[126] Jean Mawhin. Topological Degree Methods in Nonlinear Boundary Value Problems. CBMS Regional Conference Series in Mathematics 40 (1979) MR MR525202.
Book volume table of contents

[127] Bifurcation theory. CBMS Regional Conference Series in Mathematics 40 (1979) 91-98.
Book volume table of contents
View Article: PDF

[128] Fredholm mappings of index zero and linear boundary value problems. CBMS Regional Conference Series in Mathematics 40 (1979) 6-14.
Book volume table of contents
View Article: PDF

[129] Introduction. CBMS Regional Conference Series in Mathematics 40 (1979) 1-4.
Book volume table of contents
View Article: PDF

[130] Suggestions for the reader. CBMS Regional Conference Series in Mathematics 40 (1979) 5-5.
Book volume table of contents
View Article: PDF

[131] Duality theorems for several fixed point operators associated to periodic problems for ordinary differential equations. CBMS Regional Conference Series in Mathematics 40 (1979) 31-41.
Book volume table of contents
View Article: PDF

[132] Bound sets for functional differential equations. CBMS Regional Conference Series in Mathematics 40 (1979) 74-82.
Book volume table of contents
View Article: PDF

[133] Degree theory for some classes of mappings. CBMS Regional Conference Series in Mathematics 40 (1979) 15-30.
Book volume table of contents
View Article: PDF

[134] Existence theorems for equations in normed spaces. CBMS Regional Conference Series in Mathematics 40 (1979) 42-50.
Book volume table of contents
View Article: PDF

[135] Periodic solutions of ordinary differential equations with one-sided growth restrictions. CBMS Regional Conference Series in Mathematics 40 (1979) 63-73.
Book volume table of contents
View Article: PDF

[136] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[137] F. S. De Blasi and J. Myjak. Generic properties of contraction semigroups and fixed points on nonexpansive operators . Proc. Amer. Math. Soc. 77 (1979) 341-347. MR 545593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] P. S. Milojević. The solvability of operator equations with asymptotic quasibounded nonlinearities . Proc. Amer. Math. Soc. 76 (1979) 293-298. MR 537091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] T. E. Williamson. Geometric estimation of the solution to $x+Tx=0$ for unbounded densely defined monotone operator $T$ in Hilbert space . Proc. Amer. Math. Soc. 74 (1979) 278-284. MR 524300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Moshe Marcus and Victor J. Mizel. Complete characterization of functions which act, via superposition, on Sobolev spaces . Trans. Amer. Math. Soc. 251 (1979) 187-218. MR 531975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Themistocles M. Rassias. On the stability of the linear mapping in Banach spaces . Proc. Amer. Math. Soc. 72 (1978) 297-300. MR 507327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Olavi Nevanlinna. On the convergence of difference approximations to nonlinear contraction semigroups in Hilbert spaces . Math. Comp. 32 (1978) 321-334. MR 0513203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] W. G. Dotson. An iterative process for nonlinear monotonic nonexpansive operators in Hilbert space . Math. Comp. 32 (1978) 223-225. MR 0470779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] James R. Ward. Periodic solutions of perturbed conservative systems . Proc. Amer. Math. Soc. 72 (1978) 281-285. MR 507323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Stig-Olof Londen and Olof J. Staffans. A note on Volterra equations in a Hilbert space . Proc. Amer. Math. Soc. 70 (1978) 57-62. MR 0467219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] R. A. Plastock. Nonlinear Fredholm maps of index zero and their singularities . Proc. Amer. Math. Soc. 68 (1978) 317-322. MR 0464283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Viorel Barbu. Hamiltonian systems in a neighborhood of a saddle point . Trans. Amer. Math. Soc. 245 (1978) 291-307. MR 511411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Martin Schechter, Jack Shapiro and Morris Snow. Solution of the nonlinear problem $Au=N(u)$ in a Banach space . Trans. Amer. Math. Soc. 241 (1978) 69-78. MR 492290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] P. M. Fitzpatrick and W. V. Petryshyn. Galerkin methods in the constructive solvability of nonlinear Hammerstein equations with applications to differential equations . Trans. Amer. Math. Soc. 238 (1978) 321-340. MR 0513094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 201 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia